# SDR CALA2020010600073

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 71,720 hours, 30,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE PRESSURE PANEL BETWEEN FRAME 35-36. HOLES 2,3,4,14,16,18 ,19,20,21,22,24,25,26,27,28 ARE CRACKED IN THE PRESSURE PANEL. H OLE 2 IS ALSO CRACKED IN THE CORNER FITTING SUPPORT TASK AD 2018 -06-04 PER HAECO LCQ NR 9290282 GENERATED ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-02550 PART 1.ALL WORK ACCOMPLISHED ON HAECO NR 9290282.INSPECTIONS REQUIREMENTS FOR EC RA 5331-02550 ACCOMPLISHED ON LP 4162286 AND LP 4163200 RII INSP ACP
